Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 221, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 2:04 PM CDT for 4 counties in Missouri. It was in force for 41 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 2:04 PM CDT (19:04 UTC)
- Expired
- May 27, 2017, 2:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Benton County, MO, Camden County, MO, Hickory County, MO, Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 120 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 2:10 PM CDT | TSTM WND GST 60 | 3 Ese Racket, MO | TRUMAN STATE PARK REPORTED WINDS GUST 60MPH WITH NICKEL SIZE HAIL. |
| May 27, 2:10 PM CDT | HAIL 0.88 | 3 Ese Racket, MO | TRUMAN STATE PARK REPORTED WINDS GUST 60MPH WITH NICKEL SIZE HAIL. |
| May 27, 2:30 PM CDT | TSTM WND DMG | 5 S Stover, MO | POWER-LINES DOWN NEAR HWY135. |
| May 27, 2:30 PM CDT | TSTM WND DMG | Gravois Mills, MO | ROOF OR STRUCTURE DAMAGE. SIGNIFICANT DAMAGE. MULTIPLE LARGE TREES DOWN. |
| May 27, 2:30 PM CDT | TSTM WND DMG | Laurie, MO | NUMEROUS TREES DOWN NEAR HWY 5. |
| May 27, 2:38 PM CDT | TORNADO | 1 N Sunrise Beach, MO | NWS STORM SURVEY TEAM CONFIRMED AN EF-1 TORNADO THAT BRIEFLY TOUCHED DOWN APPROXIMATELY 1 MILE NORTH OF SUNRISE BEACH. THE TORNADO HAD A PATH WIDTH OF 50 YARDS. MAXIMUM WINDS WERE ESTIMATED TO BE 90 MPH. NUMEROUS TREES WERE UPROOTED . CORRECTED. |
| May 27, 2:38 PM CDT | TORNADO | 1 N Sunrise Beach, MO | NWS STORM SURVEY TEAM CONFIRMED AN EF-1 TORNADO THAT BRIEFLY TOUCHED DOWN APPROXIMATELY 1 MILE NORTH OF SUNRISE BEACH. THE TORNADO HAD A PATH WIDTH OF 50 YARDS. MAXIMUM WINDS WERE ESTIMATED TO BE 90 MPH. NUMEROUS TREES WERE UPROOTED . |
| May 27, 2:38 PM CDT | TORNADO | 2 Nne Sunrise Beach, MO | NWS STORM SURVEY TEAM CONFIRMED AN EF-1 TORNADO THAT BRIEFLY TOUCHED DOWN APPROXIMATELY 2 MILE NORTH-NORTHEAST OF SUNRISE BEACH. THE TORNADO HAD A PATH WIDTH OF 300 YARDS. MAXIMUM WINDS WERE ESTIMATED TO BE 90 MPH. NUMEROUS TREES WERE UPROOTED ALONG WITH BUILD |
| May 27, 2:38 PM CDT | TORNADO | 2 Nne Sunrise Beach, MO | NWS STORM SURVEY TEAM CONFIRMED AN EF-1 TORNADO THAT BRIEFLY TOUCHED DOWN APPROXIMATELY 2 MILE NORTH-NORTHEAST OF SUNRISE BEACH. THE TORNADO HAD A PATH WIDTH OF 300 YARDS. MAXIMUM WINDS WERE ESTIMATED TO BE 90 MPH. NUMEROUS TREES WERE UPROOTED ALONG WITH BUILD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3187 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.6
The text
As transmitted.
329
WUUS53 KSGF 271904
SVRSGF
MOC015-029-085-141-271945-
/O.NEW.KSGF.SV.W.0221.170527T1904Z-170527T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
204 PM CDT SAT MAY 27 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northern Hickory County in central Missouri...
Benton County in central Missouri...
Northwestern Camden County in central Missouri...
Morgan County in central Missouri...
* Until 245 PM CDT
* At 203 PM CDT, severe thunderstorms were located along a line
extending from near Otterville to 7 miles south of Warsaw, moving
east at 65 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Trained weather spotters. Golf ball size hail and wind
damage to powerlines has occurred with these storms.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Lake of The Ozarks... Truman Lake...
Truman State Park... Versailles...
Village of Four Seasons... Warsaw...
Lincoln... Cole Camp...
Stover... Laurie...
Sunrise Beach... Cross Timbers...
Barnett... Syracuse...
Gravois Mills... Climax Springs...
Lakeview Heights... Florence...
Crockerville... Fristoe...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for central and
west central Missouri.
LAT...LON 3868 9284 3860 9284 3843 9263 3835 9263
3835 9269 3824 9270 3799 9286 3801 9350
3820 9350 3822 9353 3854 9322 3853 9307
3869 9306
TIME...MOT...LOC 1903Z 270DEG 55KT 3863 9297 3814 9342
HAIL...2.00IN
WIND...70MPH
$$
Burchfield1 follow-up statement
745
WWUS53 KSGF 271930 RRA
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
230 PM CDT SAT MAY 27 2017
MOC015-029-085-141-271945-
/O.CON.KSGF.SV.W.0221.000000T0000Z-170527T1945Z/
Hickory MO-Benton MO-Camden MO-Morgan MO-
230 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN HICKORY...SOUTHEASTERN BENTON...NORTHWESTERN CAMDEN
AND MORGAN COUNTIES...
At 230 PM CDT, severe thunderstorms were located along a line
extending from near High Point to Laurie to 10 miles northeast of
Hermitage, moving east at 55 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Lake of The Ozarks... Versailles...
Village of Four Seasons... Stover...
Laurie... Sunrise Beach...
Cross Timbers... Barnett...
Gravois Mills... Climax Springs...
Rocky Mount... Lakeview Heights...
Crockerville... Zora...
Knobby... Hurricane Deck...
Edwards... Barnumton...
Purvis... Hastain...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake of the Ozarks, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
A tornado watch remains in effect until 700 PM CDT for central
Missouri.
LAT...LON 3855 9279 3843 9263 3835 9263 3835 9269
3824 9270 3799 9286 3801 9327 3818 9326
3853 9307
TIME...MOT...LOC 1930Z 283DEG 49KT 3848 9268 3822 9280 3804 9316
HAIL...1.75IN
WIND...70MPH
$$
BurchfieldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:26 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 27, 12:26 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1226 PM CDT Sat May 27 2017
.SHORT TERM...(Today and tonight)
Issued at 223 AM CDT Sat May 27 2017
Plenty of instability is already in place as noted by a supercell
that moved across the Missouri and Arkansas line early this
morning. Last night's sounding showed around 3500 J/kg of CAPE
above a strong capping inversion. Hail up to golf balls in size
were reported and the best CAPE values and lapse rates are not
expected until this afternoon.
Surface low pressure moving east over the plains, an approaching
upper level trough, a 30 mph low level jet nosing into the region,
surface dew points in the upper 60s to middle 70s, CAPE values in
excess of 4000 J/kg and steep lapse rates will all contribute to
the potential for a significant severe weather outbreak across the
Ozarks and southeastern Kansas this afternoon and into this
evening.
The amount of instability and expected updraft strengths are
conducive to very large to giant hail production. Current thoughts
are for baseball size or larger hail with the strongest storms.
Thunderstorm wind gusts in excess of 60 mph and a few tornadoes
will also be possible.
The convection early this morning will likely leave boundaries
across the area, which will potentially act to enhance storms and
rotation this afternoon. Another concern would be the development
of a significant cold pool with this system. It would not be out
of the question that at some point this system develops a
derecho-like nature (squall line with widespread wind damage
potential) that would move across the region, taking advantage of
the instability in place across the area today. Additionally, 0-3
km bulk shear vectors orientated towards the east at 30-40 knots
would support mesovortex tornado potential with any portions of
the line bowing towards the east.
The Moderate Risk area from SPC was expanded to the west this
morning and now includes all of the Missouri Ozarks and
southeastern Kansas through tonight.
.LONG TERM...(Sunday through Friday)
Issued at 223 AM CDT Sat May 27 2017
Some lingering storms will remain across parts of the Mark Twain
National forest region of the Ozarks early Sunday. However, these
storms will be moving to the east as the upper level trough
finally slides through the region.
An upper level ridge will develop along the Rockies which will act
to keep the region in upper level northwesterly flow through the
first part of next week. This will bring fairly nice weather to
the area for Memorial Day. The only fly in the ointment for next
week will be any pieces of energy that will rotate around a
persistent upper low that will remain across the Great Lakes
region for most of next week. Any wave that moves across the
Plains could produce a shower or storm. As a result, scattered
precipitation will be possible Wednesday through the end of next
week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1215 PM CDT Sat May 27 2017
Convection has been on the increase the last two hours as the cap
continues to erode across the area. These storms will increase in
coverage and intensity through the afternoon. Expect MVFR
conditions in the vicinity of storms...with the possibility of
strong winds and large hail as well.
Surface front should clear the terminals during the overnight
hours. Once the front clears...winds will veer around to the
northwest and ceilings will drop to MVFR to occasional IFR through
the remainder of the forecast period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Sunday morning for KSZ073-097-101.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...GaedeHazardous weather outlook, May 27, 1:08 PM CDT, 56 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 108 PM CDT Sat May 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281815- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 108 PM CDT Sat May 27 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated Tornado risk. Significant Hail risk. Significant Thunderstorm wind damage risk. Elevated Flooding risk. Significant Lightning risk. DISCUSSION... Strong to severe storms will continue to impact the Ozarks this afternoon into tonight as very strong instability and wind shear develop ahead of a cold front. The potential exists for supercell thunderstorms, especially early this afternoon into this evening as storms initially begin to develop. If these supercells do form, hail up to the size of baseballs, damaging winds, and tornadoes will all be possible. The storms will eventually become more linear in nature and be capable of producing widespread damaging wind gusts. Gusts over 75 mph will be possible. Tornadoes will also be possible with any portions of the line which bow towards the east. This has the potential to produce power outages. Along with the risk for severe thunderstorms, frequent lightning and locally heavy rainfall can be expected. Localized flooding of low water crossings will be possible where the heavier rainfall occurs. A Flash Flood Watch has been posted from this afternoon through 7 AM Sunday. Localized rainfall amounts of up to 4 inches will be possible if training storms develop. Those with outdoor plans this afternoon and tonight are urged to pay close attention to the weather and have a plan in place to move to a sturdy shelter when severe weather threatens. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few lingering strong to severe storms will impact portions of south central Missouri Sunday morning before the system moves completely through the region. Large hail and damaging winds will be the primary concern. The next chance of storms comes towards the end of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next three hours for across the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Gaede
In the hours before
Local storm report, May 27, 1:32 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 3 ENE GREENFIELD 37.43N 93.79W
05/27/2017 E1.00 INCH DADE MO PUBLIC
1.00 INCH HAIL. TIME BASED ON RADAR. VIA
INTERNET SUBMISSION.
&&
TEOLocal storm report, May 27, 1:34 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL SALEM 37.64N 91.54W
05/27/2017 E1.50 INCH DENT MO EMERGENCY MNGR
PING PONG HAIL IN SALEM, MO.
&&
TEOLocal storm report, May 27, 1:39 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD FRONTENAC 37.46N 94.69W
05/27/2017 CRAWFORD KS FIRE DEPT/RESCUE
FLASH FLOODING AT THE CORNER OF MCKAHN AND
CRAWFORD IN FRONTENAC, KS @13:33 PM. WATER
OVER INTERSECTION AND RISING TOWARDS
NEIGHBORING HOUSES.
&&
TEOLocal storm report, May 27, 1:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL 2 NW SALEM 37.66N 91.56W
05/27/2017 E0.50 INCH DENT MO PUBLIC
0.50" HAIL REPORT VIA COCORAHS.
&&
TEOLocal storm report, May 27, 1:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
149 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HEAVY RAIN 2 NW SALEM 37.66N 91.56W
05/27/2017 M1.00 INCH DENT MO PUBLIC
1.00 INCHES OF RAIN IN 15 MINS. VIA
COCORAHS.
&&
TEOLocal storm report, May 27, 2:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 2 SE PITTSBURG 37.39N 94.68W
05/27/2017 E0.50 INCH CRAWFORD KS PUBLIC
0.25 TO 0.50 INCH HAIL. VIA INTERNET.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 64 min |
| May 27, 1:02 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 58 min |
| May 27, 1:50 AM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| May 27, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 46 min |
| May 27, 2:41 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 64 min |
| May 27, 3:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 61 min |
| May 27, 9:43 AM CDT | Special Weather Statement | SGF | St. Clair | 47 min |
| May 27, 11:02 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| May 27, 11:18 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 42 min |
| May 27, 11:21 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 16 hr |
| May 27, 11:48 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 27 min |
| May 27, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| May 27, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 27, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 43 min |
| May 27, 1:22 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| May 27, 1:25 PM CDT | Tornado Warning | SGF | Dent | 35 min |
| May 27, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Polk, Vernon | 48 min |
| May 27, 1:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 62 min |
| May 27, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 28 min |
| May 27, 2:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 39 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 51 min |
| May 27, 2:23 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 37 min |
| May 27, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Polk, Webster | 42 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 49 min |
| May 27, 2:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 30 min |
| May 27, 2:56 PM CDT | Tornado Warning | SGF | Maries, Miller | 34 min |
| May 27, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more | 60 min |
| May 27, 3:04 PM CDT | Tornado Warning | SGF | Laclede | 26 min |
| May 27, 3:16 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas | 29 min |
| May 27, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 44 min |
| May 27, 3:34 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 26 min |
| May 27, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more | 60 min |
| May 27, 3:49 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 41 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 51 min |
| May 27, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 46 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| May 27, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 34 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 50 min |
| May 27, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 27, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Stone | 61 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 45 min |
| May 27, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 43 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 52 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| May 27, 6:29 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, Newton | 4 hr |
| May 27, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 50 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 46 min |
| May 27, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 45 min |
| May 27, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 27 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.